I have a problem with my high blood pressure, it is that bad that I decided to take medications for this matter, and I never take drugs for anything, I love to keep it all natural.
So I went to see my doctor and he prescribed me with a medication called Acebutolol. I'm assuming that like any other medication, this one has some side effects as well and I want to know what these are. I like to be prepared for what might happen.
So can anyone help me out by writing the possible side effects of Acebutolol which is used for a high blood pressure?
There are a few cases when you shouldn't use Acebutolol: if you are allergic to any of its ingredients, if you have a very slow heart rate, active heart failure, heart block, shock caused by serious heart problems or if you are taking mibefradil.
Most people don't have any side effects but the ones that you could have are constipation, diarrhea, dizziness or lightheadedness, frequent urination, gas, headache, indigestion, mild drowsiness, nausea, sleepiness, sleeplessness, unusual tiredness or weakness.
Like I already wrote, most people don't have any side effects and these are actually the side effects of most of other medications.
There are more side effects of Acebutolol than just the ones that you wrote, Health n Joy. The ones that you wrote are the non dangerous ones, and there are some dangerous side effects.
These dangerous side effects include severe allergic reactions ( rash, hives, itching, difficulty breathing, tightness in chest, swelling of the mouth, face, lips, or tongue), chest pain or tightness, dark urine, difficulty breathing, especially when lying down, mental or mood changes, pale stools, persistent muscle or joint pain, persistent nausea or lost of appetite, shortness of breath, swelling of the hands, ankles, or feet, unusually slow heartbeat and more.
This medication indeed has some worse and more dangerous side effects than other medications, Health n Joy.
I was advised by my doctor to use this medication but when I talked to one of my friends about it, it turned out that he was using it and he didn't feel well at all after using it so I've decided to use another medication. I won't tell you which one did I use because I don't want you to try and use it without your doctor's approval, but anyway, different drugs work differently on different people so you might even have no side effects at all.
Good day everyone.
Like I already wrote in some of my posts today, it doesn’t that matter the side – effects that some medicine can cause, in this case we are talking about Acebutolol. It has a lot of side – effects, that is true but it is one of the most brilliant and most helpful medications for high blood pressure.
Some of the side – effects are : changes in vision, chest pain, shortness of breath, swelling of face, tightness in chest, wheezing, hard breathing, etc. If you get overdosed, you can have blurred vision, chest discomfort, chills, cold sweats, coma, confusion, pale skin, cold skin, etc.
Good day there.
There are common and rare side – effects of acebutolol. My friend was using it and she never had any complications or side – effects, but there are some of course.
Common side – effects are:
- chronic trouble sleeping,
- very low energy.
Rare side effects are:
- abnormal liver function,
- difficult and painful urination,
- dry eyes,
- pink eyes,
- throat irritation,
- urination even during the night.
I am sure that there are more side – effects but those are the effects that usually happen to every patient.
I hope that side - effects will be gone soon.
Good day everyone.
Before taking this drug you should definitely tell your doctor about any heart condition that you have. If you have asthma, chronic obstructive pulmonary disease, very poor circulation, heart problems, thyroid problems or even the diabetes, your doctor should know this. Common side effects also are tiredness, constipation, very upset stomach, diarrhea and even the muscle pain.
If the side – effects occurs you should inform your doctor about this. DO NOT stop take this medication because you can’t deal with side – effects, you can’t stop taking medicine on your own.
I hope that everything will be fine.
Good day everyone.
I was using acebutolol a few months ago. This was the worse medicine that I was ever using. I don’t know why but I had so big nauseous that I was not able to sleep at all. I was waking up during the night and I had that nausea and sickness in my stomach that I can’t actually explain.
When I told my doctor about this he was extremely surprised that someone can have so many and so bad side – effects at the same time. So he changed my therapy.
I just don’t want to remember those days, especially because my friend was using this medicine before and she told me that it is very safe with so little side – effects.